# SDR TWAA9907102

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON TAKEOFF THERE WAS SMOKE IN THE CABIN AND COCKPIT FROM THE LEFT AIR CONDITIONING PACK.  PLACARDED THE PACK INOPERATIVE PER MEL.  THE LT AIR CYCLE MACHINE WAS LATER REPLACED DUE TO LEAKAGE.  CHECK-C 10-13-98 STL.
